Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A codimension 2 component of the Gieseker-Petri locus

Author: Margherita Lelli-Chiesa
Journal: J. Algebraic Geom. 31 (2022), 751-771
Published electronically: January 11, 2022
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the Brill-Noether locus $M^3_{18,16}$ is an irreducible component of the Gieseker-Petri locus in genus $18$ having codimension $2$ in the moduli space of curves. This result disproves a conjecture predicting that the Gieseker-Petri locus is always divisorial.

References [Enhancements On Off] (What's this?)


Additional Information

Margherita Lelli-Chiesa
Affiliation: Università degli studi Roma Tre, Dipartimento di Matematica e Fisica, Largo San Leonardo Murialdo 1, 00146 Roma, Italy
MR Author ID: 980304

Received by editor(s): June 8, 2020
Received by editor(s) in revised form: December 23, 2020
Published electronically: January 11, 2022
Additional Notes: The author is a member of PRIN-2017 Project Moduli Theory and Birational Classification and of GNSAGA
Article copyright: © Copyright 2022 University Press, Inc.